# SDR VNAA2025050800064

- Difficulty date: May 8, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 48,206 hours, 37,484 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Beam
- Condition: Gouged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00199387 DISCREPANCY: LH LOWER THRUST REVERSER HINGE BEAM HAS TWO GOUGES. CORRECTIVE ACTION: REPAIRED HINGE BEAM IAW MHIRJ REO 670-54-22-093 REV-- DATED 2024-11-15.
